# SDR DHL2005362003

- Difficulty date: February 16, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fan
- Condition: Inoperative
- Location: Nr 3 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CLEARING RUNWAY BRAKE NR 3 TEMP INDICATOR PEGGED HIGH AND BRAKE TEMP LIGHT ILLUMINATED.  DURING ROLLOUT A/C WEAVED RIGHT SEVERAL TIMES AS IF A BRAKE ON THE RIGHT SIDE WAS NOT RELEASING.  FOUND NR 3 BRAKE FAN INOP.  REPLACED BRAKE FAN IAW MM 32-48-11.  OP'S CHECKS GOOD.
